Interpolation of Compact-Operators by Goulaouic Procedure



Downloads per month over past year

Cobos, Fernando (1990) Interpolation of Compact-Operators by Goulaouic Procedure. Studia Mathematica, 97 (1). pp. 65-69. ISSN 0039-3223

[thumbnail of 57.pdf] PDF
Restringido a Repository staff only



We show that the classical Lions-Peetre compactness theorems for Banach spaces (which are the main tools for proving all known compactness results in interpolation theory) fail in the locally convex case. We also prove a positive result assuming compactness of the operator in both sides.

Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15574
Deposited On:11 Jun 2012 08:58
Last Modified:14 Jun 2018 11:29

Origin of downloads

Repository Staff Only: item control page